# SDR 98ZZZX2178

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT UNIT 1-1/2 YEARS OLD.  GOT TEST LIGHT, BUT NO OUTPUT SIGNAL.
